# SDR USAA2009102692869

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 34,432 hours, 13,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 321 - LAS-ORD - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING ON SEAT 3C.  INSTALLED EMERGENCY LIGHT LENS ON SEAT ROW 3.  OPERATIONAL CHECK WAS GOOD.
